# SDR C2XA99BT052

- Difficulty date: May 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12946
- Make and model: Emb EMB-145ER
- Aircraft serial: 145052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025101
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - FLT CO4130 - CREW REPORTS RIGHT OVERWING EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED RIGHT OVERWING EMERGENCY LIGHT ASSY.  OPS CHECKED, EMERGENCY LIGHTS GOOD.  (X)
